# SDR ORJA99258

- Difficulty date: August 11, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N882RA
- Make and model: Doug DC-9-83
- Aircraft serial: 49949
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake
- Part number: 26088921
- Condition: Failed
- Location: Nr 1 Brake Assy
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LAS-LAX - FLT 2803 - HEAVY BRAKING REQUIRED DURING TAXI FOR TAKEOFF.  NR 1 BRAKE LOCKED UP, AIRCRAFT UNABLE TO TAXI UNDER POWER.  AIRCRAFT TOWED TO GATE.  REMOVED AND REPLACED NR 1 BRAKE ASSY PER MM 32-42-01.  LEAK AND OPS CHECK GOOD.  (M)
